# SDR DALA2023041603010

- Difficulty date: April 12, 2023
- Submitted: April 16, 2023
- Operation: Air carrier
- Aircraft: N915DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 62783
- Aircraft time: 12,968 hours, 5,184 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 473925
- Part serial: 21327
- Condition: Fire Warning
- Location: F
- Part time: 12,946 hours, 5,177 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3915 - DIV - TO OKC DUE TO FORWARD CARGO FIRE DETECTION MESSAGE. CORRECTIVE ACTION: INSPECTED FORWARD CARGO COMPARTMENT. NO EVIDENCE OF FIRE OR SMOKE DETECTED. FIRE SUPPRESSION SYSTEM PLACED ON MEL. REPLACED FIRE BOTTLE, CEU AND CONTROL PANEL.
